# SDR 99UAL900548

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: 94020147S2
- Condition: Corroded
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT COFFEEMAKER CAUSED SMOKE, SMOKE STOPPED WHEN POT TURNED OFF.  *S/D*  SMOKE CAUSED BY CORRODED AND BURNED CONNECTOR ON AIRCRAFT SIDE.  REPLACED CONNECTOR.  THIS WAS AN ISOLATED INCIDENT.
